default-icon
Swelling in the legs after vaccine
Hi, My mother took a shot of covishield vaccine on 10th may and on 19th May she is experiencing swelling in her legs due to which she is not able to walk properly. Is it one of the side effects? Thanks
33 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

For full guidance, prescription and follow up take a paid instant consultation. Hope that helps. You can even video consult directly via what sapp on 9999x104x408
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +101
Consult with a doctor
Online now
Is she suffering from any heart disease or Is she is on medication.Swelling of legs is not commonly seen in individuals after vaccination.You have to consult a physician for more opinion
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.